# SDR SIMA20161118001

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 29,537 hours, 26,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN.  INSPECTED AND FOUND INTERNAL DOOR HANDLE TO BE LOOSE. REINSTALLED THE HANDLE IAW AMM TASK 52-18-05.  OPS CHECKED GOOD
